# SDR SWIA200616862

- Difficulty date: July 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 7,234 hours, 6,359 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW SHATTERED WHILE PARKED ON RAMP UNOCCUPIED.  REPLACED LEFT SIDE WINDOW (FLIGHT DECK) WITH SERVICEABLE UNIT REF CRJ 200 MM 56-12-01.  OPERATIONAL CHECKS GOOD, P/N OFF NP-139322-001, S/N OFF 03130H3701.
